# SDR COMA9960117

- Difficulty date: March 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N945CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7069
- System (JASC): 2810 · Fuel Storage
- Part: Fuel
- Condition: Leaking
- Location: Left, Right Wing
- Stage of operation: CR
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

FLUID LEAKING FROM LEFT AND RIGHT WINGS AT THE FUEL VENT AREA.  INSPECTED AIRCRAFT FOR FUEL LEAKS AND NONE FOUND.
